MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 18IN 5-0 S/A SC-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 18IN 5-0 S/A SC-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number DC340
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Lot number mjz475 which corresponds to the product code j493g.The complaint product is dc340.Can you provide a photo of the product dc340 with lot number? do you have any sample for evaluation?.
 
Event or Problem Description
It was reported that the patient underwent a finger laceration procedure on unknown date and suture was used.On the first attempt to stitch, the needle came off thread.It was removed from finger intact.The provider ended up switching to non-absorbable sutures to avoid further issues with this product.There were no adverse patient consequences reported.

Brand Name
VCL CT BRD UD 18IN 5-0 S/A SC-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9759425
Report Number2210968-2020-01555
Device Sequence Number11390804
Product Code GAM
UDI-Device Identifier10705031036215
UDI-Public10705031036215
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDC340
Device Catalogue NumberDC340
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2020
Initial Report FDA Received Date02/26/2020
Patient Sequence Number1